# SDR GTIA2023032037052

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 18,545 hours, 8,101 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA COMPLAIN OF RANCID SMELL ON DESCENT OF PRIOR LEG-PERFORMED TSM 05-50-00-810-831-A. FOUND APU LEAKING OIL CAUSING FUMES, REFER LOGPAGE 3022159-2 FOR DEFERRAL. PERFORMED DECONTAMINATION OF CABIN WITH ENGNES IAW AMM 21-00-00. OPS CHECK OK, NO SMELL NOTED. A/C OK FOR SERVICE.
